I'm so sorry this is happening. I know that sometimes it's just so overwhelming.
It's possible that this is because of the antivirals. Some people report symptoms like this while on them. Has your partner tested for hsv2? Is he your source?
Have you tested for yeast, bacterial vaginosis and other STDs? Yeast and BV are very common secondary infections with a new herpes infection, and they can cause symptoms like what you have.
Now, that all said, it's possible that this is vulvodynia. Sometimes, that's triggered by a new hsv2 infection. They are giving you some really powerful meds, though, so I'd want to be sure. Since your symptoms improved on your strep antibiotics, I'd make sure it's not BV or something requiring antibiotics before taking the other meds, and I'd see a vulvodynia specialist first.
So prodrome symptoms last a day or two, tops. If you don't get an OB after that, it's not prodrome.
An OB is when you get blisters or sores. It lasts a week or two, and then heals.
Vulvodynia is chronic, usually unexplained pain, in and around the vulva.
Did anything else start in May? Did you start using a new laundry detergent? New body wash? New tampons? Think about every single thing that touches your vulva, and think about if it's scented, dyed, harsh, etc. Think really basic - I went through a period where my vulva itched liked crazy for months. I had testing done, and they found nothing. After awhile, I figured out that it was gray leggings that I was wearing. I was working from home like so many others, and found these awesomely soft leggings, bought 5 pairs, all in this pretty gray color. I didn't figure it out until I bought 5 more pairs in black and things finally started calming down.
So it might be a simple answer - it might not be. But make sure you've been tested for other things, think about the antivirals, anything that might have changed in May, and before you start those meds, make sure you are seeing a vulvodynia specialist. There are other things to try first.